# SDR DALA2022052603670

- Difficulty date: May 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 8,803 hours, 3,879 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOORS 3L AND 3R DOOR CYLINDER DAMPERS ARE LOW. SERVICED EMERGENCY EXIT DOOR 3L AND 3RDOOR DAMPER EMERGENCY OPERATION CYLINDERS IAW A321 AMM 52-22-00-614-002-A W. SEQUEIRA 1948861U 22MAY22. TOOL ID KO1112 SN 1118923311 DUE 09/2022. (LP# 2247697)
